Toggle Main Menu Toggle Search

Open Access padlockePrints

A Covariance Matrix Inversion Problem arising from the Construction of Phylogenetic Trees

Lookup NU author(s): Dr Tom Nye


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Nye TMW, Baxter B, Gilks WR

Publication type: Article

Publication status: Published

Journal: London Mathematical Society Journal of Computation and Mathematics

Year: 2007

Volume: 10

Pages: 119-131

Online publication date: 01/02/2010

ISSN (electronic): 1461-1570

Publisher: London Mathematical Society


DOI: 10.1112/S1461157000001327


Altmetrics provided by Altmetric